# SDR USAA980105

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N259AU
- Make and model: Boeing 737201
- Aircraft serial: 22806
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Service Doorway
- Part time: 39,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK EDDY CURRENT INSPECTION, FOUND .125 INCH CRACK ON EXTERNAL FUSELAGE SKIN AT FORWARD RT SERVICE DOOR LOWER HINGE CUTOUT FORWARD EDGE SKIN.  REMOVED SECTION OF SKIN AND INSTALLED REPAIR DOUBLER.  REPAIRED PER SB 737-53-1074 FIG 3 AND SRM 53-30-3 FIG 32.  (M)
